# SDR UALA2012071103746

- Difficulty date: July 10, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 54,586 hours, 6,388 cycles
- Engine: Pwa PW4056
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fuse
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 HYD LEAK IN RT BODY GEAR WW LEAKING FROM TOP, OUTBOARD SIDE OF TRUCK POSITIONING HYD FUSE ACCOMPLISHED.  REMOVED AND INSTALLED RT BODY GEAR TRUCK POSITIONING SYS HYD FUSE.
